Author Topic: Klonopin - Post Jump  (Read 2304 times)

[Buddie]

Re: Klonopin - Post Jump
« Reply #10 on: March 11, 2022, 04:32:41 pm »
Seeking, I can tell that you are suffering and I'm so sorry that you are going through such a rough time.  You are so strong and were really thoughtful about your taper.  This drug is fighting you so hard.  We are here to support you. I hope that you are having a better day today.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Klonopin - Post Jump
« Reply #11 on: March 12, 2022, 01:57:55 pm »
Seeking,

My heart goes out to you!! This is so unfair. You were so diligent with your taper. You should not be suffering like this! I still don't think either the melatonin or mirtazapine would bring on or increase these kinds of symptoms. I just haven't seen it in anyone else, and I've read SO many cases. Of course, I could be wrong, but it sounds like really bad acute benzo withdrawal. It's just lasting a super long time for you and it totally sucks.

Are you thinking about reinstating a tiny bit to see if you can stabilize and then come off even more slowly? Or are you able to keep pressing on as you are until things quiet down? You're almost at the 2-month mark, which is where some folks leave acute. I'm here, supporting you whatever you decide. No one should have to deal with pain like this :(. You are really strong and I know you will get through this. You've already gotten through 7 weeks so you obviously have superhero powers.

Rooting hard for you,
[...]

[...], thank you for the reply. I tried to be diligent and it seemed around what I think I was taking (liquid) 0.060 mg I started having the head symptoms.

I really really do not want to reinstate. These drugs are pure poison. I am going to try to keep moving forward.

That you for your feedback and support, it is much appreciated.

How are you doing, how is your taper progressing?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Klonopin - Post Jump
« Reply #12 on: March 12, 2022, 02:01:13 pm »
Seeking, I can tell that you are suffering and I'm so sorry that you are going through such a rough time.  You are so strong and were really thoughtful about your taper.  This drug is fighting you so hard.  We are here to support you. I hope that you are having a better day today.

Thank you [...]. I hope you are doing well. Yesterday was a somewhat better. Today took a step back a bit.  I tried to approach my taper right. In hindsight for me, and I know it works for others, I would have stayed via dry method. Looking back with liquid at least the way I did it you really never know how much drug you are consuming. It could have been my method, my chemistry, not sure. But cannot change that now.

Trying to press forward.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Klonopin - Post Jump
« Reply #13 on: March 22, 2022, 11:20:10 pm »
Hi all. Today marks just a bit over 8 weeks post jump. Still struggling. I know everyone's healing rate is different...so it's hard to gauge where I am at in healing...still dealing with the following symptoms:

1. Burning/tingling. Seem to have it in my head all the time. The rest of the body comes and goes. Also, I swear it seems like sometimes almost the smell of sulfur, etc. emanating from my head.

2. Ear ringing

3. Sometimes heart palpitations.

Still fighting emotions of depression (will this ever get better), anger (why I took this crap in the first place..should have known better, I tapered for over a year and still struggling), uncertainty (I question my liquid approach...should I have stuck with dry taper), should I have tried to taper lower.

I still am taking 7.5 Remeron plus melatonin to sleep. I cannot but help to wonder if the Remeron is impacting my healing process.

Still fighting but worn down.

Thoughts and prayers for everyone to heal!

seeking
« Last Edit: March 22, 2022, 11:48:33 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Klonopin - Post Jump
« Reply #14 on: March 23, 2022, 12:55:40 am »
Hang in there man
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Klonopin - Post Jump
« Reply #15 on: March 23, 2022, 04:29:41 am »
Thinking of you and hoping these crazy symptoms lessen SOON. This is too much. Sending lots of care to you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Klonopin - Post Jump
« Reply #16 on: March 23, 2022, 03:45:05 pm »
Seeking,

I've been pulling for you all these weeks, and I'm sending all kinds of good thoughts for a speedy recovery!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Klonopin - Post Jump
« Reply #17 on: March 23, 2022, 04:42:08 pm »
So sorry you are suffering so much. But remember you are healing every day. You dont have that poison in you anymore and that is a great thing. I will keep you in my prayers for a fast recovery.

I am also almost done with the klonopin  (.076mg) and the head symptoms are the most uncomfortable ones. For 2 months now I have these symptoms. :(

Do you feel pressure in your head?

Hang in there. Hopefully soon you'll be feeling better.
« Last Edit: May 06, 2022, 12:42:51 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Klonopin - Post Jump
« Reply #18 on: March 24, 2022, 02:59:02 pm »
Hang in there man

Thanks [...], [...], [...] appreciate your feedback.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Klonopin - Post Jump
« Reply #19 on: March 24, 2022, 03:01:42 pm »
So sorry you are suffering so much. But remember you are healing every day. You dont have that poison in you anymore and that is a great thing. I will keep you in my prayers for a fast recovery.

I am also almost done with the klonopin  (.764mg) and the head symptoms are the most uncomfortable ones. For 2 months now I have these symptoms. :(

Do you feel pressure in your head?

Hang in there. Hopefully soon you'll be feeling better.

Thanks much appreciated. I do not feel head pressure. For me it's like my nerve endings are in overdrive.  Tingling throughout my head with the ear ringing.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.